MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH-AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.The user reported that after booting the system, it displayed a blue screen indicating that windows needed to be repaired.This caused a long term delay which occurred before an emergency procedure.There is no report of impact to the state of health of any patient or user involved.
 
Additional Manufacturer Narrative
H10: manufacturer narrative: h3, h6: siemens healthineers completed the investigation of the reported event.The investigation was performed based on expert discussions, consideration of the complaint description, customer service reports, system history, system log files and event simulation.According to the provided information, the system got stuck in start-up mode when booting up after a reboot or when turned on.Furthermore, the issue happened before an emergency procedure which caused the exam to be delayed.No health consequence was communicated.For the described scenario, the root cause investigation is not possible by log file analysis, as the system is not logging during system boot up.It can just be confirmed when the system was shutdown.The logs show that the issue did not happen on the reported day of the event, but the system was shut down the day after and turned on again another day later.To detect any hardware (hw) problems, a hw diagnostic test via bios was performed on site to determine any problems with the drives or memory.All tests were performed without any malfunctions.Therefore, attempts were made to reproduce the problem in the laboratory through various test cases, such as multiple (300 times) automatic system restarts or multiple hard shutdowns instead of the shutdown procedure described in the operating manual.The problem could not be reproduced in the laboratory.Even on site, the error no longer occurred.The occurrence rate of that error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key16730719
Report Number3004977335-2023-69388
Device Sequence Number6663539
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown